North Carolina, 2004

Tornadoes and Damaging Winds in North Carolina, September 17, 2004

September 17, 2004 · NWS RAH · 10 events in 9 counties and zones

7 thunderstorm wind, 3 tornado, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before the first event at Sep 17, 9:20 AM EST, 49 minutes earlier.

Area forecast discussion, Sep 17, 9:20 AM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1020 AM EDT FRI SEP 17 2004

.SHORT TERM (REST OF TODAY)...

UPDATED GRIDS AND TEXT PRODUCTS GOING OUT TO ACCOUNT FOR NEW TORNADO
WATCH. HAVE AGAIN DELAYED ONSET OF SHOWERS AND STORMS BY A FEW HOURS
AS CONVECTIVE BAND TRACKS SLOWLY ACROSS THE CWA. COLUMN IS ALREADY
MARGINALLY UNSTABLE AND QUITE MOIST... AND EXPECT CONTINUED
DESTABILIZATION WITH A FEW PEEKS OF SUN. 0-3 KM HELICITY HAS BEEN
HOLDING AT 150-200 M2/S2 AND THIS TOO SHOULD INCREASE A BIT THROUGH
THE DAY. VERY WARM LOWS LAST NIGHT HAVE FORCED AN UPWARD BUMP TO
MAXES THIS AFTERNOON... TO AROUND 81 TO 86... AND EVEN THESE NUMBERS
MAY BE SURPASSED IN SPOTS.

&&

.PREVIOUS DISCUSSION...
THE FOLLOWING WAS ORIGINALLY ISSUED AT 340 AM EDT FRI SEP 17 2004

SHORT TERM (TODAY THROUGH SUNDAY)...
CONVECTIVE BANDS SEEN ON KGSP AND KCAE RADARS APPEAR TO ALIGN ALONG
850MB WIND GRADIENT (35/40KT INCREASING TO 50/55KTS). THIS FEATURES
TRANSLATES EAST INTO THE WESTERN PIEDMONT SHORTLY AFTER DAYBREAK
AND INTO THE REMAINDER OF THE PIEDMONT/SANDHILLS BY MID DAY. THUS
TAPERED POPS THIS MORNING FROM CATEGORICAL WEST TO LIKELY EAST THEN
INCREASE TO CATEGORICAL MOST SPOTS BY AFTERNOON. RATHER WARM AIR
OVER REGION AT THIS TIME WITH MOST PLACES NEAR/SLIGHTLY BELOW
FORECAST MAX TEMPS.  ADJUST MAX TEMPS UP A FEW DEGREES ESPECIALLY SE
AND E WHERE RAIN DELAYED A FEW HOURS.

WHILE WIDESPREAD RAIN WILL BE NW OF REGION...CONVECTIVE BANDS WILL
LIKELY TRAIN OVER SAME LOCATIONS FOR A FEW HOURS. WITH PRECIP WATER
VALUES AROUND 2 INCHES AND TOP SOIL ALREADY WET FROM RECENT
RAINS...FLASH FLOOD POTENTIAL STILL EXISTS OVER THE PIEDMONT
COUNTIES.  SEE NO REASON TO REMOVE/ADJUST CURRENT FFA AT THIS TIME.
SINCE WIDESPREAD HEAVY RAIN APPEARS UNLIKELY...ADJUSTED AMOUNTS DOWN
A BIT FROM PREVIOUS FORECAST.

STILL EXPECT TORNADIC THREAT OVER REGION ESPECIALLY FROM LATE
MORNING THROUGH THE AFTERNOON HOURS AS AIRMASS HEATS UP AND LOW
LEVEL SHEAR INCREASES. WILL ISSUE ANOTHER SWO BEFORE 10Z.

LOW LEVEL CIRCULATION WILL MEANDER OVER CENTRAL NC SAT. THIS FEATURE
ALONG WITH PLENTY OF MOISTURE AND DECENT DYNAMICS ALOFT SHOULD
GENERATE NUMEROUS SHOWERS AND SCATTERED STORMS ESPECIALLY DURING THE
AFTERNOON HOURS.

STRONG HIGH WILL BUILD FROM GREAT LAKES INTO NEW ENGLAND SAT THEN
BEGIN TO NOSE DOWN THE LEE SIDE OF APPALACHIANS LATE SAT INTO SUN.
THIS PROGGED TO PUSH CIRCULATION CENTER S-SWWD OUT OF REGION. LOW
LEVEL E-NE FLOW WILL KEEP LOW OVERCAST OVER REGION AND
STEADY/BLUSTERY NE WINDS WILL KEEP TEMPS RATHER COOL. ADJUSTED MAX
TEMPS DOWN SUN ABOUT 5 DEGREES. POTENTIAL TO BE EVEN COOLER IF
PATCHY LIGHT RAIN/DRIZZLE DEVELOPS.

LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)...

LOW LEVEL ANTI CYCLONIC FLOW BEGINS TO DEVELOP ACROSS REGION MON.
THIS SHOULD RESULT IN DRIER CONDITIONS. TRENDED POPS DOWN A BIT
ESPECIALLY NORTH. IF LATER MODEL RUNS CONSISTENT...MAY BE ABLE TO
REMOVE POP MOST/ALL AREAS MON INTO TUE. TEMPS HIGHLY DEPENDENT ON
CLOUD COVER. DID NOT NOT TWEAK TEMPS BEYOND SUN. IF CLOUDS REMAIN
MON...MAX TEMPS TOO WARM BY ONE TO TWO CATEGORIES.

AVIATION...
SEVERAL BANDS OF CONVECTION ARE EXPECTED TO AFFECT CENTRAL NORTH
CAROLINA THIS MORNING INTO THE AFTERNOON. THE TIMING OF THESE BANDS
FOR AVIATION TERMINAL FORECASTS WILL BE DIFFICULT. FOR NOW... THE
FORECAST WILL SHOW LOW CEILINGS IN THE IFR RANGE BECOMING LIFR
BETWEEN 08Z AND 10Z/17 SEPTEMBER. SURFACE WINDS WILL SHOW AN
INCREASE DURING THE MORNING HOURS WITH A GRADUAL VEERING OF THE
WINDS FROM ESE TO S THIS AFTERNOON. GUSTS IN EXCESS OF 30 KNOTS
SHOULD BE COMMON AT INT AND GSO WITH GUSTS TO OVER 40 POSSIBLE IN
HEAVY SHOWERS. CEILINGS MAY COME UP TO THE MVFR RANGE BY MID TO LATE
AFTERNOON... AS THE DRY PUNCH SEEN IN WATER VAPOR IMAGERY OVER
GEORGIA AT 06Z/17... REACHES THE AREA. -BADGETT
&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
&&

SHORT TERM (UPDATE)...HARTFIELD
Hazardous weather outlook, Sep 17, 4:10 AM EST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
510 AM EDT FRI SEP 17 2004

NCZ007>011-021>028-038>043-073>078-083>086-088-089-180959-
ALAMANCE NC-ANSON NC-CHATHAM NC-CUMBERLAND NC-DAVIDSON NC-
DURHAM NC-EDGECOMBE NC-FORSYTH NC-FRANKLIN NC-GRANVILLE NC-
GUILFORD NC-HALIFAX NC-HARNETT NC-HOKE NC-JOHNSTON NC-LEE NC-
MONTGOMERY NC-MOORE NC-NASH NC-ORANGE NC-PERSON NC-RANDOLPH NC-
RICHMOND NC-SAMPSON NC-SCOTLAND NC-STANLY NC-VANCE NC-WAKE NC-
WARREN NC-WAYNE NC-WILSON NC-
INCLUDING THE CITIES OF...ALBEMARLE...ASHEBORO...BURLINGTON...
CHAPEL HILL...CLINTON...DURHAM...FAYETTEVILLE...GOLDSBORO...
GREENSBORO...HENDERSON...LAURINBURG...LEXINGTON...LILLINGTON...
LOUISBURG...MOUNT OLIVE...NASHVILLE...OXFORD...PITTSBORO...
RAEFORD...RALEIGH...ROANOKE RAPIDS...ROCKINGHAM...ROCKY
MOUNT...ROXBORO...SANFORD...SMITHFIELD...SOUTHERN
PINES...TARBORO...TROY...WADESBORO...WARRENTON...WILSON AND
WINSTON-SALEM
510 AM EDT FRI SEP 17 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...

THE REMNANTS OF HURRICANE IVAN WILL SPREAD BANDS OF MODERATE TO
HEAVY SHOWERS ACROSS CENTRAL NORTH CAROLINA TODAY. RAINFALL AMOUNTS
ACROSS CENTRAL NORTH CAROLINA WILL BE HIGHLY VARIABLE. FLOODING IS
LIKELY WHERE SHOWERS CONTINUOUSLY TRAIN THROUGH AN AREA AND ON
STREAMS AND CREEKS DOWNSTREAM OF ANY HEAVY RAINS. SATURATED SOILS
WILL HEIGHTEN THE THREAT FOR FLASH FLOODING THROUGHOUT MUCH OF
CENTRAL NORTH CAROLINA.

IN ADDITION... ANY HEAVY SHOWER OR THUNDERSTORM COULD POTENTIALLY
PULL DOWN STRONG GUSTY WINDS ALOFT TO THE SURFACE...CREATING
DAMAGING WINDS. ISOLATED TORNADOES ALSO ARE A POSSIBILITY WITH ANY
THUNDERSTORM TODAY.

.DAY TWO THROUGH SEVEN...

BLUSTERY NORTHEAST WINDS SUNDAY MAY GUSTS UP TO 30 MPH. OTHERWISE NO
HAZARDOUS WEATHER CONDITIONS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY.

In the hours before

Special weather statement, Sep 17, 5:25 AM EST, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
625 AM EDT FRI SEP 17 2004

NCZ007>011-021>028-038>043-073>078-083>086-088-089-172204-
ALAMANCE NC-ANSON NC-CHATHAM NC-CUMBERLAND NC-DAVIDSON NC-DURHAM NC-
EDGECOMBE NC-FORSYTH NC-FRANKLIN NC-GRANVILLE NC-GUILFORD NC-
HALIFAX NC-HARNETT NC-HOKE NC-JOHNSTON NC-LEE NC-MONTGOMERY NC-
MOORE NC-NASH NC-ORANGE NC-PERSON NC-RANDOLPH NC-RICHMOND NC-
SAMPSON NC-SCOTLAND NC-STANLY NC-VANCE NC-WAKE NC-WARREN NC-WAYNE NC-
WILSON NC-
INCLUDING THE CITIES OF...ALBEMARLE...ASHEBORO...BURLINGTON...
CHAPEL HILL...CLINTON...DURHAM...FAYETTEVILLE...GOLDSBORO...
GREENSBORO...HENDERSON...LAURINBURG...LEXINGTON...LILLINGTON...
LOUISBURG...MOUNT OLIVE...NASHVILLE...OXFORD...PITTSBORO...RAEFORD...
RALEIGH...ROANOKE RAPIDS...ROCKINGHAM...ROCKY MOUNT...ROXBORO...
SANFORD...SMITHFIELD...SOUTHERN PINES...TARBORO...TROY...WADESBORO...
WARRENTON...WILSON AND WINSTON-SALEM
625 AM EDT FRI SEP 17 2004

...RISK OF SHORT-LIVED TORNADOES ACROSS CENTRAL NORTH CAROLINA TODAY
THROUGH EARLY THIS EVENING...

THE REMNANTS OF IVAN WILL DRIFT SLOWLY NORTHEAST ACROSS FAR EASTERN
TENNESSEE TODAY. THE CIRCULATION AROUND THIS SYSTEM WILL CREATE
FAVORABLE CONDITIONS ACROSS CENTRAL NORTH CAROLINA FOR ISOLATED
TORNADOES TO DEVELOP.

THE THREAT OF ISOLATED TORNADOES WILL BE GREATEST FROM LATE MORNING
THROUGH THE EARLY EVENING HOURS. THE TORNADOES WILL BE EMBEDDED IN
BANDS OF HEAVY RAIN CIRCULATING AROUND THE AREA OF LOW PRESSURE.
THE TORNADOES WILL BE QUICK FORMING AND BRIEF IN DURATION.

THESE TYPE OF TORNADOES CAN FORM WITH LITTLE ADVANCE WARNING. YOU
ARE ADVISED TO KEEP ABREAST OF YOUR LOCAL CONDITIONS THROUGHOUT THE
DAY. STAY TUNED TO A RELIABLE SOURCE OF WEATHER INFORMATION. IF THE
WEATHER TURNS THREATENING...TAKE SHELTER IMMEDIATELY.

STORM SPOTTERS WILL LIKELY BE ACTIVATED LATER TODAY...POSSIBLY
STARTING AS EARLY AS 10 AM.

EMERGENCY MANAGEMENT OFFICIALS AND LOCAL STORM SPOTTER GROUPS
SHOULD CLOSELY MONITOR THE LATEST FORECASTS AND STATEMENTS FROM
THE NATIONAL WEATHER SERVICE.

WSS
Special weather statement, Sep 17, 7:03 AM EST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
803 AM EDT FRI SEP 17 2004

NCZ021-022-038-039-073-074-083-171300-

ANSON NC-DAVIDSON NC-FORSYTH NC-GUILFORD NC-MONTGOMERY NC-RANDOLPH
NC-STANLY NC-
803 AM EDT FRI SEP 17 2004

...STRONG SHOWERS AND A FEW THUNDERSTORMS WILL MOVE ACROSS
FORSYTH...WESTERN GUILFORD...DAVIDSON...
RANDOLPH...MONTGOMERY...STANLY AND ANSON COUNTIES THROUGH 900 AM
EDT...

AT 803 AM EDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS AND
THUNDERSTORMS ALONG A LINE EXTENDING FROM JUST WEST OF WINSTON SALEM
TO CHARLOTTE AND COLUMBIA. THIS BAND IS MOVING NORTHEAST AT 45 MPH.

SOME OF THE STRONGER THUNDERSTORMS WILL AFFECT POLKTOWN...
WADESBORO...LEXINGTON AND SURROUNDING AREAS.

GUSTY WINDS OF 30 CAN BE EXPECTED WITH THESE THUNDERSTORMS. THESE
GUSTY WINDS COULD RESULT IN A FEW DOWN TREES.

HEAVY RAIN WITH RAINFALL AMOUNTS AROUND ONE INCH DURING THE NEXT
HOUR CAN BE EXPECTED IN SOME AREAS. MINOR FLOODING OF LOW LYING
AREAS...CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED.

JO
Special weather statement, Sep 17, 7:03 AM EST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED FOR TYPO
NATIONAL WEATHER SERVICE RALEIGH NC
803 AM EDT FRI SEP 17 2004

NCZ021-022-038-039-073-074-083-171300-

ANSON NC-DAVIDSON NC-FORSYTH NC-GUILFORD NC-MONTGOMERY NC-RANDOLPH
NC-STANLY NC-
803 AM EDT FRI SEP 17 2004

...STRONG SHOWERS AND A FEW THUNDERSTORMS WILL MOVE ACROSS
FORSYTH...WESTERN GUILFORD...DAVIDSON...
RANDOLPH...MONTGOMERY...STANLY AND ANSON COUNTIES THROUGH 900 AM
EDT...

AT 803 AM EDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS AND
THUNDERSTORMS ALONG A LINE EXTENDING FROM JUST WEST OF WINSTON SALEM
TO CHARLOTTE AND COLUMBIA. THIS BAND IS MOVING NORTHEAST AT 45 MPH.

SOME OF THE STRONGER THUNDERSTORMS WILL AFFECT POLKTOWN...
WADESBORO...LEXINGTON AND SURROUNDING AREAS.

GUSTY WINDS OF 30 CAN BE EXPECTED WITH THESE THUNDERSTORMS. THESE
GUSTY WINDS COULD RESULT IN A FEW DOWNED TREES.

HEAVY RAIN WITH RAINFALL AMOUNTS AROUND ONE INCH DURING THE NEXT
HOUR CAN BE EXPECTED IN SOME AREAS. MINOR FLOODING OF LOW LYING
AREAS...CREEKS...STREAMS AND SOME ROADS CAN BE EXPECTED.

JO
Special weather statement, Sep 17, 8:00 AM EST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
900 AM EDT FRI SEP 17 2004

NCZ021-022-038-039-073-074-083-084-171500-
ANSON NC-DAVIDSON NC-FORSYTH NC-GUILFORD NC-MONTGOMERY NC-
RANDOLPH NC-RICHMOND NC-STANLY NC-
INCLUDING THE CITIES OF...ALBEMARLE...ASHEBORO...GREENSBORO...
LEXINGTON...ROCKINGHAM...TROY...WADESBORO AND WINSTON-SALEM
900 AM EDT FRI SEP 17 2004

...STRONG THUNDERSTORMS WILL MOVE ACROSS THE TRIAD AND SOUTHERN
PIEDMONT THROUGH 1100 AM...

A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT LOCATIONS FROM
ANSONVILLE TO THE TRIAD THROUGH 1100 AM. THIS LINE OF STORMS IS
MOVING TO THE NORTHEAST...AND WILL REACH LOCATIONS NEAR
WINSTON-SALEM...LEXINGTON...AND ANSONVILLE BEFORE 1000 AM. THE LINE
WILL REACH LOCATIONS NEAR GREENSBORO...ASHEBORO...AND TROY BETWEEN
1000 AM AND 1100 AM.

GUSTY WINDS OF 30 TO 40 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE
GUSTY WINDS COULD RESULT IN A FEW DOWNED TREES. MINOR FLOODING OF
LOW LYING AREAS...CREEKS...STREAMS AND SOME ROADS CAN BE EXPECTED.

DGS

The radar

The Raleigh/Durham radar (KRAX), 86 km away, was scanning. The volume nearest the first event began at 15:07 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind, 3 tornado. Local standard time, as filed.

Tornado, Guilford

When
September 17, 10:09 AM EST to 10:13 AM EST
Where
Guilford County, 4 mi S of Stokesdale
Rating
F1
Path length
6 mi
Path width
100 yd
Reported by
LAW ENFORCEMENT
Coordinates
35.283, -79.317

A tornado touched down near the intersection of Harrell Road and Lee's Glen Road. Three garages lost their roofs and numerous trees were snapped or uprooted. The tornado then tracked north across Meadows Drive and Haw Meadows Drive where falling trees caused significant damage to at least three well-built homes, one of which was a total loss. The tornado continued north to Prince Edward road where about about 70 percent of the trees in a heavily wooded area were snapped or downed. Along Kelly Court, a garage was destroyed. At South Point Drive, the roof was blown off a house resulting in major structural damage. Other houses lost shingles, siding and porches. The tornado then continued across the county line into Rockingham County. In Guilford County, three houses suffered total losses, nine homes sustained major damage, and 52 sustained minor damage.

Tornado, Moore

When
September 17, 11:55 AM EST to 11:57 AM EST
Where
Moore County, 3 mi NW of Vass
Rating
F0
Path length
0.5 mi
Path width
25 yd
Reported by
LAW ENFORCEMENT
Coordinates
35.717, -79.250

A tornado touched down briefly near Vass, blowing down trees and snapping power poles.

Tornado, Chatham

When
September 17, 12:25 PM EST
Where
Chatham County, 4 mi W of Pittsboro
Rating
F0
Path length
0.5 mi
Path width
25 yd
Reported by
LAW ENFORCEMENT
Coordinates
35.720, -79.117

A tornado touched down briefly on the west side of Pittsboro, blowing down several trees, which in turn knocked down several power lines.

Thunderstorm Wind, Orange

When
September 17, 1:05 PM EST
Where
Orange County, 7 mi N of Hillsborough
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
36.180, -78.983

Trees were blown down north of Hillsborough on Keiger Road and McDades Road.

Thunderstorm Wind, Person

When
September 17, 1:31 PM EST
Where
Person County, Roxboro
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.400, -78.833

Trees were blown down just west of Roxboro near Gordonton Road.

Thunderstorm Wind, Harnett

When
September 17, 2:10 PM EST
Where
Harnett County, Lillington
Measured
50 kt (58 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
35.800, -78.667

Two trees were blown down.

Thunderstorm Wind, Wake

When
September 17, 2:56 PM EST
Where
Wake County, Raleigh Durham Arpt
Measured
69 kt (79 mph) measured gust
Reported by
OFFICIAL NWS OBS.
Coordinates
36.133, -78.750

Five small planes at the Raleigh-Durham Airport were damaged, with four of them sustaining significant damage. The airport itself sustained structural damage, with parts of a roof blown off. Several cars were damaged and several light poles were blown over. Wind damage was reported along a line from Terminal A to Terminal C.

Thunderstorm Wind, Wake

When
September 17, 3:05 PM EST
Where
Wake County, Raleigh
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
35.867, -78.783

Trees were blown down in downtown Raleigh.

Thunderstorm Wind, Granville

When
September 17, 3:15 PM EST
Where
Granville County, Butner
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.650, -78.567

Trees were blown down.

Thunderstorm Wind, Johnston

When
September 17, 4:00 PM EST
Where
Johnston County, 6 mi W of Clayton
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
36.183, -79.983

Trees were blown down along Interstate 40 and Cornwallis Road just west of Clayton. A carport sustained wind damage.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2004Every state in 2004This day in weather historyThe tornado archive for North Carolina, 2004Warnings in North Carolina, September 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5422713, 5423868, 5423869, 5423870, 5423871, 5423872, 5423874, 5423873, 5423875, 5423876.